# SDR R61A2023082300442

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 48,334 hours, 30,675 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056005
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OB LH SEAT TRACK CF2 DAMAGED BETWEEN FR53 AND FR54. **MAJOR REPAIR** SPLICED OB LH SEAT TRACK IN CF2 BETWEEN FR 52 AND FR 56 IAW SRM 53-00-10 REPAIR 01P AND ETD2023-170-019451.
